# SDR SWAA2022011050665

- Difficulty date: December 6, 2021
- Submitted: January 10, 2022
- Operation: Air carrier
- Aircraft: N770SA
- Make and model: Boeing 737-7H4
- Aircraft serial: 30589
- Aircraft time: 69,290 hours, 41,022 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Bracket
- Condition: Out Of Position
- Location: Zone 200
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DURING P-18 WALL INSTALLATION FOUND TWO SUPPORT BRACKETS (STGR-6L AND STGR 8L) OUT OF POSITION. ; / [01] REMOVED P-18 SUPPORT BRACKETS AT STR 6L AND STR 8L; REINSTALLED AT RIGHT LOCATION IN IAW SRM 51-40-02-0G-0 AND DWG# 141A0720; [02] VERIFIED STEP 1
